# SDR MWEA070097

- Difficulty date: April 26, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N917ME
- Make and model: Boeing 717-200
- Aircraft serial: 55179
- Aircraft time: 9,949 hours, 5,386 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5940766505
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENT AT STATION 237 BETWEEN LONGERON 18 LEFT & 19 LEFT.  FABRICATED AND INSTALLED DOUBLER.
